# SDR VNAA2019052399902

- Difficulty date: May 23, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 38,402 hours, 29,202 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313723S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26L IS CORRODED BETWEEN FS333 AND FS349.  REMOVED CORROSION STRINGER 26L/LOCATED AND DRILLED SERVICEABLE STRINGER P/N SH670-31372-3S IAW SRM 51-40-11-001-001-A01.
